# SDR DALA2024031203250

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 12,758 hours, 5,838 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Heater
- Part number: 10187691
- Part serial: LSGCA32005
- Condition: Leaking
- Location: Fuel Syste
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 8112 -IFSD/DIV- LEFT ENGINE IFSD DUE TO LOW OIL QTY MESSAGE THEN 30 SEC LATER LOW OIL PRESSURE. FOUND UNION AT FOHE BACKED OFF AND LEAKING. MCC'S AND OIL FILTER INSPECTED WITH NO METAL NOTED. REPLACED FOHE AND LSOP. PERFORMED OIL FLUSH AND HIGH POWER RUN FOLLOWED BY INSPECTING MAGNETIC CHIP COLLECTOR AND OIL FILTER. (ATA 7929/RI 4). (LP# 4344790)
